MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Catalog Number S600 SMN 10445058
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) erroneously depressed sodium (na) results obtained on a patient sample on a dimension exl 200 integrated chemistry system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained two (2) erroneously depressed sodium (na) results on a patient sample on a dimension exl 200 integrated chemistry system.The initial result obtained was critically low and the same sample was auto reprocessed on the same dimension exl 200 integrated chemistry system.The auto reprocessed result recovered low and was considered erroneous.The auto reprocessed result was reported to the physician and was questioned.The same sample was reprocessed on the same dimension exl 200 integrated chemistry system on the next day and a higher result was obtained.The higher reprocessed result was considered correct and reported to the physician.On the event date, a new sample was drawn from the same patient and processed on the same dimension exl 200 integrated chemistry system and a higher result was obtained.The same redrawn sample was reprocessed on the same dimension exl 200 integrated chemistry system on the next day and a higher result was obtained.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (03-mar-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) and calibration recovered within the customer¿s expected ranges, indicating that the sodium (na) assay was performing acceptably and also no issues with sample integrity.No instrument errors were observed at the time of the event.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2025-00029 was filed on 25-feb-2025.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21456947
Report Number2517506-2025-00029
Device Sequence Number7680250
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)4KD823(17)250426
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2025
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4KD823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown